# SDR JIKA2017022201

- Difficulty date: February 22, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N221BH
- Make and model: Beech C-99
- Aircraft serial: U168
- Aircraft time: 30,858 hours, 45,884 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Diode
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO KBWD WHEN THE RT ENGINE OIL PRESSURE AND TEMPERATURE INDICATIONS BEGAN TO READ ZERO. FOLLOWED THE EMERGENCY PROCEDURES AND PERFORMED A PRECAUTIONARY SHUT DOWN OF THE RIGHT ENGINE. SELECTED THE LANDING GEAR TO THE DOWN POSITION THE LANDING GEAR DID NOT EXTEND, FOLLOWED THE EMERGENCY PROCEDURES AND PERFORMED A MANUAL GEAR EXTENSION OF THE LANDING GEAR.  THE LANDING GEAR DOWN AND LOCKED INDICATOR LIGHTS WERE NOT ILLUMINATED. TO VERIFY THE GEAR WAS DOWN AND LOCKED THE PILOT PERFORMED THE GEAR WARNING HORN THROTTLE RETRACTION TEST NO LANDING GEAR WARNING HORN WAS PRESENT.  AS A PRECAUTION, PERFORMED A FLYBY OF THE TOWER, CONTROLLER CONFIRMED THE LANDING GEAR APPEARED TO BE DOWN AND LOCKED. THE PILOT LANDED IN KBWD WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT ELECTRICAL SYSTEM AND FOUND THE LANDING GEAR INDICATOR LIGHTS AND RIGHT ENGINE OIL PRESSURE / OIL TEMP GAUGES  THAT WERE INOP WERE ON THE RIGHT ELECTRICAL BUSS. FURTHER INSPECTION REVEALED THAT THE RIGHT BUSS NUMBER TWO FEEDER DIODE WAS INOP.  MAINTENANCE REPLACED THE RIGHT BUSS NUMBER TWO FEEDER DIODE WITH A NEW UNIT.  GROUND RUN AND OPS CHECK INDICATIONS WERE NORMAL.
